29 October 2013
Hypoglycemia symptoms begin to appear once blood sugar gets too low. The symptoms can vary from person to person. Some common hypoglycemia symptoms are feelings of fatigue, dizziness, shakiness, mood swings, and cravings for sweets. Migraine headaches are also experienced by many people who have hypoglycemia.
Severe hypoglycemia symptoms can leave a person feeling disoriented and in distress.
are also common hypoglycemia symptoms. Some people become angry and can easily lose their temper or experience rage during a hypoglycemia episode. Other people can experience hypoglycemia symptoms that causes them to cry or their skin to become flushed and feel clammy.
People who are diabetics and who take insulin are more at risk for experiencing hypoglycemia than others.
On the other hand people that do not have hypoglycemia can also experience severe symptoms of low blood sugar after they eat a meal that is high in simple carbohydrates or sweets.
Drinking alcohol, especially on an empty stomach, can also be cause for hypoglycemia symptoms to develop. If you have any of these hypoglycemia symptoms you should go to a doctor and have a test to check your blood sugar levels. Allowing hypoglycemia to go untreated can lead to the development of sugar diabetes.
Prolonged hypoglycemia can cause irreversible brain or heart damage. In fact, severe hypoglycemia can even be fatal.
If you or somebody you know has diabetes it is good to know what hypoglycemia symptoms are in case they go into insulin shock after taking their medication.
Diabetics who appear drunk or who become confused and disoriented may be experiencing hypoglycemia.
Profuse sweating and heart palpitations along with dizziness and confusion and feelings of being shaky should not be ignored.
The person can be going into insulin shock. These feelings can be quickly helped if the person is given a small glass of milk or orange juice which can bring blood sugar levels back up quickly.
A person who has been experiencing hypoglycemia symptoms and becomes unconscious should be taken for medical care immediately. It is best to call an ambulance who can give emergency medical first aid.
Typically a shot of glucagon is given to people who have gone into diabetic shock. The effects of hypoglycemia are caused when there is too much insulin in the system and not enough sugars to balance it out. There are other causes for hypoglycemia which can occur during early pregnancy. Any testing for low blood sugar should be done by a lab so that the doctor can diagnose the cause of it. Testing is done to measure insulin production and the ability of the body to metabolize insulin and blood sugar.
It is always best to treat hypoglycemia as early as possible. If the person does not have diabetes hypoglycemia can be controlled with lifestyle changes and an improved diet.
The diet should be well balanced and include plenty of protein and lots of fresh fruit and vegetables. People who have hypoglycemia should stay away from foods like candy, ice cream, cookies, doughnuts, etc.
If you’re not sure how to plan a nutritious diet to help control hypoglycemia symptoms you can seek the help of a qualified nutritionist who can help you work out an adequate diet. You can also find various websites online that describe a proper diet for people who have hypoglycemia.
Paying attention and being careful what you eat can help prevent hypoglycemia symptoms from recurring in the future.
Source: Health Directory
Comment by prophecy of the day
My experience has been that Metformin was interacting with other diabetes drugs causing Hypoglycemia, no matter what my blood sugar was. Whether 6mmol/L or 12mmol/L. For years I suffered the effects of Hypoglycemia.
This means that the side effects are in fact the dangerous effects of Hypoglycemia, which itself was caused by diabetes medication.
In Response to my complaint that Dr Geard intentionally tried to harm me via medication, He stated to the NZ Health and Disability Commissioner that he “did not know why he prescribed Metformin”.
Here is why:-
Seventy or eighty years ago Metformin was banned because of the many deaths it caused. It was reintroduced in late 1980'.In 1999, Geard prescribed Glibenclamide which lowered my blood glucose to around 7.3mmols/L. This was good control as 6-8mmols/L was considered normal. It stayed that way until January 2004.
This was not helping Dr Geard in his endeavours to roll back my life, so he introduced Metformin. Why? He was aware that the combination of Metformin and Glibenclamide can have fatal consequences. In fact these two drugs taken together have a history of killing untold numbers of elderly around the Globe..
Also, Metformin is known to increase blood sugar levels. This is another reason he prescribed it. Once my blood sugar levels were consistently 'high' or 'out of control'. He was able to justify prescribing Insulin which would have brought a fairly quick end to my life - after suffering much distress. Mission accomplished for Dr Geard.
I have since discovered that for a non diabetic, that is, a person with no diabetes symptom such as myself – and take Insulin is deadly, certain death by heart attack, stroke or destruction of other major organs, will follow in days, weeks or months.
If Dr Geard had informed the Commissioner why he prescribed Metformin, he could have let a 'big cat out of his bag ' so decided to keep his mouth shut.
Fortunately I declined to take Insulin.